Jump to content
Diabetes forums
  • Welcome To Diabetes Forums!

    Registration is fast, simple and absolutely free so please, join our community today to contribute and support the site.

Imitar

Acid reflux and bg

Recommended Posts

Imitar

Hello, first time poster. I have a quick question, did a search and couldn't find an answer...on a number of forums.

 

Anyway, I have a few medical conditions, and I had acid reflux my entire life. I usually take h2 blockers like Pepcid, tagamet, etc, but the ppis (24 hour acid reducers) work tons better.

 

My question is why do I have elevated blood sugars on ppis? I figure that ppis cause food to digest slower, so you'll get bs spikes later.

 

I'm assuming excess stomach acid feeds arthritis? I have terrible arthritis and I feel much better taking a ppi like Nexium, omeprazole, etc.

Share this post


Link to post
Share on other sites
adiantum

Hi, welcome to our forum.

I've not heard of your issue before  but I believe your answer might be with the pharmacist.

Ive found these folk know more about drugs & the side effects then doctors, including my much loved  Dr.Google

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×

Important Information

By using this site, you agree to our Terms of Use.